Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Uniqueness result for an unknown coefficient in a nonlinear diffusion problem


Author: M. Choulli
Journal: Quart. Appl. Math. 47 (1989), 429-433
MSC: Primary 35R30; Secondary 35K55
DOI: https://doi.org/10.1090/qam/1012267
MathSciNet review: MR1012267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we develop a number of monotonicity estimates of the solution to certain nonlinear diffusion equations. These estimates are then applied to prove a uniqueness result for an unknown diffusion coefficient from overspecified data measured on the boundary. Techniques presented here are based on arguments using the maximum principle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R30, 35K55

Retrieve articles in all journals with MSC: 35R30, 35K55


Additional Information

DOI: https://doi.org/10.1090/qam/1012267
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website